# SDR IPXA2022042681506

- Difficulty date: April 26, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 93,530 hours, 17,858 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Transducer
- Condition: Faulted
- Location: Tire Pressure
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB, EMERGENCY DECLARED,  AT TOP OF CLIMB WE NOTICED A BURNING SMELL AND TIRE #7 PRESSURE CLIMBED TO 328PSI WITH ALL OTHER TIRES SHOWING NORMAL PRESSURE. CHECKED COCKPIT, COURIER AND E&E AREAS FOR SIGNS OF BURNIG SMELL, NONE FOUND. #7 TIRE PRESS. INDICATION FLUCTUATING ON GEAR SYNOPTIC AND INTERMITTANT ON CFDS FAULTS.  R/R #7 MAIN WHEEL TRANSDUCER FOR TIRE PRESSURE IAW AMM 32-46-03 PG BLOCK 401. OPS CK GOOD IAW AMM 32-46-00-700-804. SERVICED TIRES IAW AMM 12-16-01-600-801.
